# SDR SWIA2019122747238

- Difficulty date: November 14, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDSHIELD AFT SIDE POST BRACKET WAS CRACKED.  REMOVED AND REPLACED THE WINDSHIELD SIDE POST BRACKET.
